# SDR DALA2018022601168

- Difficulty date: February 25, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED AND BROKEN ON FLOOR PANELS 211AQF, 211ALF, 221AF, 221BF, 221CF, 221EF, 221JF, AND 222PF AT PAX CABIN / COCKPIT. NRC 00473: FERRULES DAMAGES ON FLOOR PANEL 221EF, 222PF, 221BF, 221AF, AND 221JF WERE REPLACED PER B-717 SRM 53-20-50-2R PROCEDURE 3. FLOOR PANEL 221CF WAS ATTENDED WITH NRC 00472. FLOOR PANEL #211ALF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50-2R-3. FLOOR PANEL 211AQF WAS CLEANED PER P.S. 900-1-2-2 NO. 2 AND NO DAMAGE WAS FOUND. (LP #0440260)
